default-icon
Body dizzy & bad stomach
I have recently joined gym and have been on a diet . after few days I find myself going through excessive body weakness .. Dizziness and now I have incurred an upset stomach , kindly suggest me some remedy
35 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Sir, You need to be examined for proper advice. You should be assessed for cardiac, respiratory status, regarding your fitness for continuing Gym.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+145
Chat with a doctor
Online now
Please remember that many of fitness programs of gyms are monetarily motivated and thus not necessarily healthy but can do harm as stomach problems, or weakness. So best is to make natural foods like vegetables , fruits and cow's milk as your daily habits instead of artificial supplements of gyms. Personally I also strongly suggest you to avoid non-vegetarian foods which are scientifically proved not natural on human body but do greater harm than good in the long run
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.